Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

A Geometric Proof of Blundon’s Inequalities

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: Dorin Andrica, Cãtãlin Barbu

Editorial: Mathematical Inequalities & Applications , Volume 15, Number 2 , p.361-370, 2012.

Rezumat:

A geometric approach of Blundon’s inequality is presented. Theorem 2.1 gives the formula for cosION in terms of the symmetric invariants s , R, r of a triangle, implying Blundon’s
inequality (Theorem 2.2). A dual formula for cosIaONa is given in Theorem 3.1 and this implies the dual Blundon’s inequality (Theorem 3.2). As applications, some inequalities
involving the exradii of the triangle are presented in the last section.

Cuvinte cheie: inegalitati // inequalities

URL: http://mia.ele-math.com/15-30/A-geometric-proof-of-Blundon-s-inequalities